ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Journal Article

Ghosh, MK and McDonald, D and Sinha, S (2004) Zero-Sum Stochastic Games with Partial Information. In: Journal of Optimization Theory and Applications, 121 (1). pp. 99-118.

Ghosh, MK and McDonald, D and Sinha, S (2004) Zero-Sum Stochastic Games with Partial Information. In: Journal of Optimization Theory and Applications, 121 (1). pp. 99-118.

Athreya , KB and McDonald, D and Ney, P (1978) Limit Theorems for Semi-Markov Processes and Renewal Theory for Markov Chains. In: Annals of Probability, 6 (5). 788-797 .

This list was generated on Sun Oct 20 06:08:02 2019 IST.